Record number :
1549191
Title of article :
Quelques Formules dʹInversion à Plusieurs Variables
Author/Authors :
Mohamed El Kadi Abderrezzak، نويسنده , , Abdelhamid، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
6
From page :
507
To page :
512
Abstract :
In this paper, we use divided differences to give algebraic identities involving a finite number of infinite sets of variables (Propositions 6, 7, and 12). Specializing the sets of variables, we recover the formulas of Carlitz (Corollaries 15 and 20), and an inversion formula of Chu Wenchang (Corollary 16). We also prove a q-analog of their results, and we give a mixed case (Proposition 19).
Journal title :
European Journal of Combinatorics
Link To Document :